# SDR USAASB96005

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accy Unit
- Part number: 6552811113
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT NR 1530 - PHL - GREEN 'NOSE GREEN' REMAINED ON ENTIRE LIGHT.  RED 'NOSE GEAR' LIGHT NEVER CAME ON IN FLIGHT.  FLEW BY TOWER.  MAINTENANCE REPLACED THE LANDING GEAR ACCY UNIT.  ALL INDICATIONS NORMAL.  (M)
